# SDR DALA2018081405068

- Difficulty date: August 13, 2018
- Submitted: August 14, 2018
- Operation: Air carrier
- Aircraft: N3732J
- Make and model: Boeing 737832
- Aircraft serial: 30380
- Aircraft time: 53,222 hours, 24,987 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A323111
- Condition: Nicked
- Location: Bs 727h
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN H CHECK,  A NICK WAS FOUND ON THE SKIN PANEL AT BS 727H, STRINGER 26R.  MAINTENANCE REPAIRED THE DAMAGE IAW ERA 570779-14.
